Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Why there is swelling , itching , muscle tightness and rashes on the arm where immunization shot for hepatitis A was taken ?

Back in 1995 I had taken an immunization shot for hepatitis A . Over the years until now I have been suffering from swelling under the arm itching, muscle tightness, a lump under the arm, unable to relax the are to my side with out pain, and rash on the said left arm of the site where the 3 doses of the vaccination was given. I have been to many specialist and they all have no idea or the just want to avoid the issue all together. As the years go on the theses symptoms are getting worse. The doctors and tests ruled out fungus and unable to treat. I had MRI done just last month and nothing showed. Do you have any idea what this could be?
Asked On : Sun, 4 Mar 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. did you see an orthopedic surgeon. it could an orthopedic problem. you need to take neurotrophic injections, anti pyretic anti inflamatory drugs, and antibiotics. thank you.
Answered: Sun, 4 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor